# SDR SWAA2020061291168

- Difficulty date: June 11, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 55,096 hours, 32,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN BINS ABOVE LEFT EMERGENCY OVERWING EXIT INOP.  REMOVED/REPLACED EMERGENCY LIGHT BATTERY PACK FOR LIGHTS ABOVE LEFT OVERWING EXIT IAW AMM 33-51-06.  OPS TEST OK.
